Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed points of automorphisms


Author: A. W. Currier
Journal: Proc. Amer. Math. Soc. 54 (1976), 391-392
MSC: Primary 57E15
DOI: https://doi.org/10.1090/S0002-9939-1976-0405467-7
MathSciNet review: 0405467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the fixed point set of a compact Lie group of automorphisms of a Lie group has finitely many components if the Lie group does.


References [Enhancements On Off] (What's this?)

  • [1] G. Hochschild, The structure of Lie groups, Holden-Day, San Francisco, Calif., 1965. MR 34 #7696. MR 0207883 (34:7696)
  • [2] S. S. Koh, On affine symmetric spaces, Trans. Amer. Math. Soc. 119 (1965), 291-309. MR 32 #1643. MR 0184170 (32:1643)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E15

Retrieve articles in all journals with MSC: 57E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405467-7
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society